Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The Rankine gas flow in the hodograph plane


Author: Max M. Munk
Journal: Quart. Appl. Math. 8 (1951), 387-392
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/39463
MathSciNet review: 39463
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Chaplygin, Gas jets, Moscow 1902, see also NACA TM 1063.
  • [2] Goldstein, Lighthill and Craggs, On the hodrograph transformation for highspeed flow, Q. J. of Mech. Appl. Math. 1, 344-357 (1948). MR 0029628
  • [3] Garrick and Kaplan, On the flow of a compressible fluid by the hodograph method, NACA Report No. 790 (1944).
  • [4] J. Horn, Ueber eine lineare Differentialgleichung zweiter Ordnung mit einem willkuerlichen Parameter, Math. Ann. 52, 271-292 (1899). MR 1511055

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/39463
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society